U.S. doctors online nowAsk doctors free
ID
A 41-year-old female asked:

I am 41 taking:metoprolol, pioglitazone ,atrovastatin,metformin. i had no menses dec. 2015/jan 16'; spotting feb. & mar. none apr. can med be cause?

1 doctor answer1 doctor weighed in
Dr. Alvin Lin
Geriatrics 31 years experience
Maybe (not) . . .: I like to use www.drugs.com to search for medication info. I could not find any mention of irregular menses or amenorrhea (cessation of menses) linked to any of above listed meds. However, there are many reasons for irregular menses, including pregnancy & (early) menopause. If you've never had a fast or irregular heart rate, your doc might consider trading Metoprolol for an ACEI/ARB if BP high
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.